# SDR SCNA95213

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 608265
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE CABIN FLOOR BEAM AT BS 440 RBL 4 TO RBL 12 WAS FOUND TO HAVE LEVEL 2 CORROSION.  REMOVED AND REPLACED THE FLOOR BEAM IAW B727 SRM 53-10-08.
